Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Blowup of solutions of the hydrostatic Euler equations


Author: Tak Kwong Wong
Journal: Proc. Amer. Math. Soc. 143 (2015), 1119-1125
MSC (2010): Primary 35Q31; Secondary 35A01, 35L04, 35L60, 35Q35, 76B99
DOI: https://doi.org/10.1090/S0002-9939-2014-12243-X
Published electronically: November 24, 2014
MathSciNet review: 3293727
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that for a certain class of initial data, smooth solutions of the hydrostatic Euler equations blow up in finite time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35Q31, 35A01, 35L04, 35L60, 35Q35, 76B99

Retrieve articles in all journals with MSC (2010): 35Q31, 35A01, 35L04, 35L60, 35Q35, 76B99


Additional Information

Tak Kwong Wong
Affiliation: Department of Mathematics, University of Pennsylvania, David Rittenhouse Laboratory, 209 South 33rd Street, Philadelphia, Pennsylvania 19104-6395
Email: takwong@math.upenn.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12243-X
Keywords: Formation of singularity, ill-posedness, hydrostatic approximation, classical invariant transformations
Received by editor(s): November 1, 2012
Received by editor(s) in revised form: April 27, 2013
Published electronically: November 24, 2014
Communicated by: Walter Craig
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society